MathSciNet Relay Station
MathSciNet bibliographic data
MR327761 (48 #6103) 13K05 (10C05)
Knebusch, Manfred; Rosenberg, Alex; Ware, Roger Signatures on semilocal rings. J. Algebra 26 (1973), 208–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement